advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Pakistan:

For the last two years I have had type 2 diabetes. My blood sugar is not under control. I am taking Amaryl 3 mg once a day and glucophage 1 gm twice a day. My glucose in blood always over 200. What should I do? Is there any easy way to take insulin, like using an inhaler?

Answer:

Amaryl can be taken up to 8 mg per day. Therefore, you do have room to increase the Amaryl dose. Your Glucophage dose is close to being maximum. If increasing the Amaryl does not bring your sugars down, you should probably go on insulin. These changes in medication need to be reviewed with your physician before you make them. Currently, there is way to take insulin, other than via the shot. Other experimental ways have been evaluated but are not yet available to the general public for treatment. I would suggest that the tradeoff between taking insulin injections and feeling bad and having long-term complications favors taking the insulin injections.

JTL

DTQ-20031228175302
Original posting 31 Jan 2004
Posted to Pills for Diabetes and Type 2

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:54
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.